MathSciNet Relay Station
MathSciNet bibliographic data
MR56197 46.0X
Hille, Einar A note on Cauchy's problem. Ann. Soc. Polon. Math. 25 (1952), 56–68 (1953).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement